# SDR ASOA201000450

- Difficulty date: March 25, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 28,505 hours, 25,462 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8720721, OPERATION 374 / FS 280 FLOOR SUPOORT ANGLE AT LBL 9 OTBD UNDER ALTERNET EXTENSION PULLEY BRACKET CRACKED TOP AND BOTTOM. (OPEN)
